I had taken medicine novastat 5 for ldl as per doctor as ldl is above 100 for long time. And I have mild hypertension. 4 months continue and now ldl is 50. But the doctor who prescribe the medicine is on leave for 2 weeks. So I can not decide what to do. Now I have problem about ed and pe. Is this problem arises from medicine for cholesterol.
27 years experience
Ask Free Question
ED is not a side effect of cholesterol pill...with that level of LDL you may not require the cholesterol pill..
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.